# SDR FDEA201611123989

- Difficulty date: November 12, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 30,203 hours, 16,288 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R5326114100000
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PANEL 151QF SEVERELY DAMAGED.   FABRICATED A NEW FLOOR PANEL IAW SRZ-25-005.  MAJOR REPAIR.
